# SDR LX5R200700005

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N751LL
- Make and model: Skrsky S76B
- Aircraft serial: 760318
- Aircraft time: 4,386 hours, 3,327 cycles
- Engine: Pwa PT6B36
- Engine time: 4,292 hours, 7,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Breather Tube
- Condition: Disconnected
- Location: Baggage Compt
- Part time: 4,386 hours, 3,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A, O

## Discrepancy

DURING CRUISE FLIGHT THE BAGGAGE SMOKE WARNING LIGHT CAME ON, THE AIR CONDITIONER BLOWER WAS TURNED OFF AND THIS MADE NO EFFECT ON THE WARNING LIGHT. THE HELICOPTER LANDED IN AN OPEN FIELD AND THE PIC CHECKED BAGAGE COMPARTMENT FOR FIRE. NO FIRE WAS NOTED AND ONLY SLIGHT AMOUNT OF OIL MIST WAS NOTED. THE WARNING LIGHT WENT OUT. THE CREW TOOK OFF AND LANDED AT THE NEAREST AIRPORT WITHOUT INCIDENT. THEY CALLED THE MAINTENANCE BASE AND IT WAS SUSPECTED THAT THE ENGINE BREATHER LINE HAD BROKE. THE MAINTENANCE CREW FLEW UP AND INSPECTED THE AIRCRAFT.  FOUND THE NR1 ENGINE BREATHER VALVE LINE HAD COME DISCONNECTED IN THE OVERHEAD OF THE BAGAGE COMPARTMENT. THIS IS A RUBBER TUBE. THE TUBE WAS RE-ATTACHED AND SECURED.
